# SDR P5CA2020081410282

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,822 hours, 4,484 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 41734220
- Part serial: 1081009
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC FUNCTION INOP( DUCT PRESS TOO LOW)( TRANSFERRED TO MDDR 132716 AS PER MEL 49-11-01-01 CAT C.      REMOVED AND REPLACED APU ECU THEN OPERATED CHECK OK PER AMM 49-61-05/401. CLEARED MDDR 132716. NOTIFIED MCC. REACTIVATED CMM PROCEDURE )
